| Model Number |
NKV-330 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that during patient use the ventilator had "vent inop 00001" and "technical fault 00007" alarms.The ventilator then turned off by itself.The patient was placed on another ventilator, and no harm was reported.The reporting hospital is unable to provide patient demographics.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.
Event or Problem Description
It was reported that during patient use, the ventilator had "vent inop 00001" and "vent inop 00007" alarms.The patient was placed on another ventilator, and no harm was reported.The reporting hospital is unable to provide patient demographics.